Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
coughdrop

What is wrong with my skin?

this is what my skin has been like the last few weeks. I dont know why, it may have to do with this steroid prednisone I was on, but it seemed to really start developing and getting worse while i was tapering off the drug. WTF is it? its not acne. i get these bumps on other parts of my face as well. Please help

pic]

Share this post


Link to post
Share on other sites

I have the same thing but it's been like that for years. It's not really a big deal to me, I'm happy when that's the only problem and there's no active acne...unless that is considered "acne". Still would like to know what the explanation is for it....

Share this post


Link to post
Share on other sites

one of the side effects of prednisone is acne.

have you asked your doctor about it?

Are you doing anything as far as treatment for your skin?

Share this post


Link to post
Share on other sites

i know prednisone causes acne, its not like any type of acne i know, its like a million subtle tiny red bumps everywhere. as far as treatment currently ive been using a sa 2% astringent because im waiting on bp, but nothing i havent used for months without problem.

im gonna hopefully get an appt with my derm next week sometime

Share this post


Link to post
Share on other sites
Guest Grow_To_Overthrow

Definately looks like congested skin. Not that strange in my opinion. Mild acne.

Share this post


Link to post
Share on other sites

it actually could be the SA aggravating your skin.

I've never experienced anything beneficial from SA.

You might consider dropping it until your bp comes.

Share this post


Link to post
Share on other sites

wat is congested skin, and why would i get this type of acne so suddenly and completely when ive never had it before in my life

brandy can u tell dan to speed up my bp? lol

wat about exfoliating?

Share this post


Link to post
Share on other sites

I've seen people on corticosteroids before and many end up with skin like that. Little pimples just all over the place. It's rough on the skin!

But, fwiw, just drop the SA for now, imo, as that may be exacerbating the situation.

Share this post


Link to post
Share on other sites

fwiw=for what it's worth.

I really have no idea if it will be gone by prom. That is why you should probably check with your doctor about it.

Share this post


Link to post
Share on other sites
Guest Grow_To_Overthrow

wat fwiw? do u think itll be gone for prom in 3 weeks = L

It's possible. After looking at that pic again i'd agree that the skin does look aggravated. Drop the SA and see what happends after 3-5 days. If it doesn't reduce considerably, i'd suggest a topical anti-biotic. From experience, Eryacne clears stuff like that within 1-2 weeks.

Share this post


Link to post
Share on other sites

i was using i really light SA wash and it cased that all over my face two, and the stuffyou use seemsalot stronger and i know its from that dude, i had te exact thing and it went away after i stopped using sa, i went on hte regimen to get rid of them so i dont know how long it will take to clear up, it took me only about 3 weeks for the irritaion to go away using the regimen. i put bp all over face right away and got really dry like to the point i had to peal off peices of my skin for and hour lol defintily dont start out using alot all over, just a tiny...and defintily get a non-comodogenic moisturizer, i preffer oil free ones cuz they dont make your face shinny.anyhting with oil will.

Share this post


Link to post
Share on other sites

For me personally i popped the white heads cleansed and applied BP

it always went away within 3 days when i first start on antibiotics etc

Share this post


Link to post
Share on other sites

Whoah, how long were you on prednisone for? I'm taking it for a week (tapering pack) b/c of poison ivy and I hope it won't mess with my skin.

Share this post


Link to post
Share on other sites

so wat should i put on these areas besides not sa? 2.5% bp? ive got the on-the-spot stuff waiting for the gel to come.

Share this post


Link to post
Share on other sites

how about you lift weights and gain muscle naturally?

pfft

Prednisone isn't that kind of steroid.

so wat should i put on these areas besides not sa? 2.5% bp? ive got the on-the-spot stuff waiting for the gel to come.

Well, for now while you are waiting on your CSR gel, I think if it were me, I'd stop the SA and just not use anything until your gel arrives, just use a gentle cleanser for now, nothing else. See if discontinuing the SA helps any in the meantime.

Share this post


Link to post
Share on other sites

Acne is one of the major and probably unavoidable side effects of tapering off prednisone. I have been taking the drug on and off for 20 years to treat kidney disease. Predisone, and another immunosuppresant called Cyclosporine, which I take every day, and the major sources of my skin problems.

Share this post


Link to post
Share on other sites

so wat should i put on these areas besides not sa? 2.5% bp? ive got the on-the-spot stuff waiting for the gel to come.

i have the same thing...except they arent red...its just alot of whiteheads spread out/clumped....sucks...but i hhope when i start doing this regimen it clear up :D

Share this post


Link to post
Share on other sites

i had almost the same thing with some other prescription products but mine was under dry skin so it was worse. what happened was i was taking so many oral pills and topicals at the same time my skin started to get annoyed.

Share this post


Link to post
Share on other sites

so wat should i put on these areas besides not sa? 2.5% bp? ive got the on-the-spot stuff waiting for the gel to come.

i have the same thing...except they arent red...its just alot of whiteheads spread out/clumped....sucks...but i hhope when i start doing this regimen it clear up :D

if they dont have heads or are not red bp wont work i'm tellin you, drying makes them worse and will never do anyhting for them.

Acne is one of the major and probably unavoidable side effects of tapering off prednisone. I have been taking the drug on and off for 20 years to treat kidney disease. Predisone, and another immunosuppresant called Cyclosporine, which I take every day, and the major sources of my skin problems.

yea it messes with your hormones alot my dad says.which can really screw things up

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×